The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Proof of Rayleigh-Ritz Theorem of Quaternion Matrices
Author(s): 
Pages: 5-8
Year: Issue:  1
Journal: ACTA SCIENTIARUM NATURALIUM UNIVERSITATIS NEIMONGOL

Keyword:  四元数自共轭矩阵特征值Rayleigh商;
Abstract: 利用四元数矩阵的复表示及友向量结合复数域上的Hermitian阵的性质简单地证明了四元数自共轭矩阵的Rayleigh-Ritz 定理,并利用Rayleigh商给出了一般特征值的一系列表达式.
Related Articles
No related articles found